Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Computational Linguistics

A. G. Oettinger
The American Mathematical Monthly
Vol. 72, No. 2, Part 2: Computers and Computing (Feb., 1965), pp. 147-150
DOI: 10.2307/2313322
Stable URL: http://www.jstor.org/stable/2313322
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Computational Linguistics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150